# SDR ASOA2013072308744

- Difficulty date: July 19, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 12,848 hours, 9,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMERGENCY LIGHT INOPERATIVE.   R & R RT AFT OVERWING EMERGENCY LIGHT ASSY IAW AMM 33-51-15.  OPS CHECKED GOOD.
